MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Maalaoui A, Martino V. Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian. Journal of Mathematical Analysis and Applications. Volume 399, Issue 1, 1 March 2013, Pages 333-339 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7374
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Maggiani GBattista, Scala R, Van Goethem N. A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity. Mathematical Methods in the Applied Sciences [Internet]. 2015 ;38:5217-5230. Available from: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3450
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Mahmoudi F, Malchiodi A. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part II: proof of the existence result.; 2007. Available from: http://hdl.handle.net/1963/2111
Mahmoudi F, Malchiodi A, Montenegro M. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part I: study of the limit set and approximate solutions.; 2007. Available from: http://hdl.handle.net/1963/2112
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Maiorana A. Moduli of semistable sheaves as quiver moduli.; 2017. Available from: https://arxiv.org/abs/1709.05555
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Malchiodi A, Martinazzi L. Critical points of the Moser-Trudinger functional on a disk. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6560
Malchiodi A, Ruiz D. New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geometric and Functional Analysis 21 (2011) 1196-1217 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4099
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
Malchiodi A, Montenegro M. Multidimensional boundary layers for a singularly perturbed Neumann problem. Duke Math. J. 124 (2004) 105-143 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2960
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Malchiodi A, Ruiz D. A variational Analysis of the Toda System on Compact Surfaces. Communications on Pure and Applied Mathematics, Volume 66, Issue 3, March 2013, Pages 332-371 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6558
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089
Malchiodi A, Ndiaye CB. Some existence results for the Toda system on closed surfaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 391-412 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1775
Malchiodi A. Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains. Geometric and Functional Analysis 15 (6) 1162-1222 (2005) [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4866
Malchiodi A, Ni W-M, Wei J. Multiple clustered layer solutions for semilinear Neumann problems on a ball. Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005) 143-163 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3532
Malchiodi A. Conformal Metrics with Constant Q-Curvature. SIGMA 3 (2007) 120 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2605
Malchiodi A, Struwe M. Q-curvature flow on S^4. J. Differential Geom. 73 (2006) 1-44 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2193
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948

Pages

Sign in